# SDR C2XA04BT125

- Difficulty date: December 5, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 7,331 hours, 5,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR-CO2146, CREW REPORTED EMERGENCY LIGHT OVER SERVICE DOOR IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT OVER SERVICE DOOR IAW EMB145 AMM NR 33-50-09.  OPS CHECKED SYSTEM GOOD.
